# SDR ASAA2016051816758

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 32,656 hours, 9,916 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Message
- Condition: False Activation
- Location: Cdu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, INTERROGATE THE FMC CDU FOR ENGINE FAULTS, FOUND MAINTENANCE MESSAGE 73-11372, UPPER EGT SECTORS READING HIGH, ECONOMIC FAULT LOGGED ON FLIGHT LEG 3 OF RECENT FAULTS.  ACFT GROUNDED. ACCOMPLISHED FMC CDU BITE, NO CURRENT ACTIVE FAULTS.  ELECTRONIC ENGINE CONTROL BITE PASSES, REF AMM 73-21-00.
